# SDR MASA2011103163918

- Difficulty date: October 28, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 21,562 hours, 16,996 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Failed
- Location: Anti Skid System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOB BRAKE TEMP ERRATIC IN FLIGHT.  REMOVED AND REPLACED ANTI-SKID CONTROL UNIT.
